# SDR AALA991713

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1449D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11458
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 6451101
- Condition: Failed
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DFW - FLT 458 - AFTER TAKEOFF FROM DFW, DURING CLIMB-OUT, ELECTRICAL BURNING SMELL NOTICED IN COCKPIT AND CABIN.  EMERGENCY DECLARED.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED PACK RECIRCULATING FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
